# SDR UALA2012112806802

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 44,660 hours, 9,669 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR LOWER EMERGENCY EXIT LIGHT LENS MISSING.   INSTALLED MISSING LENS PER AMM, CHECKED OKAY.
